Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. TECHLITE PEN NEEDLE
Model Number
32G X 6MM
Medical Device Problem Code
Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer is claiming that they cannot unscrew the pen needle of their pen unless the cap is off.
New Search
Submit an Adverse Event Report
Brand Name
TECHLITE PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
MDR Report Key
7808555
Report Number
9613304-2018-00012
Device Sequence Number
1142989
Product Code
FMI
UDI-Device Identifier
00015482236328
UDI-Public
(01)00015482236328(17)220701(10)X56T2
Combination Product (Y/N)
N
PMA/510(K) Number
K143437
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/06/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
07/01/2022
Device Model Number
32G X 6MM
Device Catalogue Number
8648
Device Lot Number
X56T2
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/20/2018
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/06/2018
Initial Report FDA Received Date
08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1